# SDR C2XA99IA451

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: TY203905B
- Condition: Malfunctioned
- Location: Lt Eng Tr Unit
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CRP - UPON  LANDING AT CRP, THE CREW REPORTED ANR 1 ENGINE THRUST REVERSER DISAGREE MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 1 ENGINE UPPER THRUST REVERSER ACTUATOR ADJUSTABLE ROD END TO BE BROKEN.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED THRUST REVERSER ACTUATOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
